# SDR AALA202211154827

- Difficulty date: October 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 27,674 hours, 11,650 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cap
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER COUNTERWEIGHT CAP HAD CORROSION. LOCATED AT RUDDER STA 184.6 AND WATER LINE 153. REMOVED AND REPLACED RUDDER COUNTERWEIGHT CAP PER SRM 51-60-07-0G.
